MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE, SHER-I-BRONCH, LS, 39 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL HUDSON ET TUBE, SHER-I-BRONCH, LS, 39 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Model Number IPN048997
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
Complaint reports that they had a double lumen endobronchial tube that was cracked when we opened the package.".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit 5-16039 et tube, sher-i-bronch, ls, 39 fr for investigation.Two suction catheters were returned in their original packaging.The swivel connector assembly (y connector and both swivel connectors) was returned out of its original packaging.The returned connectors were visually examined with and without magnification.Visual examination of the returned samples revealed that the bronchial swivel connector was broken on the 15mm side.The swivel connector is a component purchased from a supplier.A non-conformance was previously opened to further investigate this issue.Corrective actions were implemented under the non-conformance on 08jan2022 to prevent this issue from recurring.This sample was manufactured prior to the corrective actions.
 
Event or Problem Description

Brand Name
HUDSON ET TUBE, SHER-I-BRONCH, LS, 39 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15058813
Report Number3003898360-2022-00267
Device Sequence Number4773449
Product Code CBI
UDI-Device Identifier14026704617415
UDI-Public14026704617415
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/28/2026
Device Model NumberIPN048997
Device Catalogue Number5-16039
Device Lot Number73C2100728
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer08/09/2022
Initial Report FDA Received Date07/19/2022
Supplement Report FDA Received Date08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown